# SDR UALA2012032801948

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,889 hours, 6,363 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 47c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 47C MOUNTED EMERGENCY LIGHT MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT PER MM, OPS CHECKED OKAY.
